BSU bulletin
Mathematics, Informatics
LoginРУСENG

BSU bulletin. Mathematics, Informatics

Bibliographic description:
Itigilov G. B.
,
Shirapov D. S.
,
Anakhin V. D.
HELMHOLTZ EQUATIONS OF ELECTROMAGNETIC WAVES IN GYROTROPIC WAVE CONDUCTOR DURING TANGENT MAGNETIZATION // BSU bulletin. Mathematics, Informatics. - 2017. №4. . - С. 42-47.
Title:
HELMHOLTZ EQUATIONS OF ELECTROMAGNETIC WAVES IN GYROTROPIC WAVE CONDUCTOR DURING TANGENT MAGNETIZATION
Financing:
Codes:
DOI: 10.18101/2304-5728-2017-4-42-47UDK: 621.372.823:537.622.6
Annotation:
The generalized Helmholtz equations of hybrid waves in regular gyrotropic wave conductors with orthogonal forms of cross section are received during tangent magnetization. The received equations are invariant relatively to trans- formation of coordinates. It allows us to receive easily Helmholtz equations for concrete types of wave conductors with orthogonal forms of cross section: rec- tangular, round, elliptic. Transition to a gyrotropic elliptic wave conductor dur- ing tangent (elliptic) magnetization is presented.
Keywords:
tangent magnetization; tensor of ferrite magnetic permeability; the Helmholtz equation; Lame coefficients; Christoffel symbols; elliptic gyrotropic wave conductor.
List of references: